Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Diamagnetism in Metal Crystals

Alexander Goetz and A. B. Focke
Science
New Series, Vol. 74, No. 1928 (Dec. 11, 1931), pp. 603-604
Stable URL: http://www.jstor.org/stable/1657359
Page Count: 2
  • More info
  • Cite this Item
Item Type
Article
Thumbnails
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
603
    603
  • Thumbnail: Page 
604
    604